MAUDE Adverse Event Report: BIOSENSE WEBSTER EZ STEER THERMOCOOL BIDIRECTIONAL EPS CATHETER

BIOSENSE WEBSTER EZ STEER THERMOCOOL BIDIRECTIONAL EPS CATHETER
Model Number STOCKERT
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2016
Type of Reportable Event Serious Injury
Event or Problem Description
During a cardiac ablation, physician was unable to see electrical activity on ep med system.Cables were replaced, staff checked all the connections and eventually changed the ablation catheter with only slight improvement.Ultimately, they had to switch ablation generators.

Brand Name
EZ STEER THERMOCOOL BIDIRECTIONAL EPS CATHETER
Common Device Name
EZ STEER THERMOCOOL BIDIRECTIONAL EPS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER
diamond bar CA 91765
MDR Report Key5532313
Report NumberMW5061300
Device Sequence Number10849537
Product Code LPB
UDI-Device Identifier10846835002898
UDI-Public10846835002898
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberSTOCKERT
Device Catalogue NumberBDI756CFJRT
Device Lot Number17333491M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight66